# SDR UHLA201508070711

- Difficulty date: August 7, 2015
- Submitted: September 17, 2015
- Operation: Air carrier
- Aircraft: N818MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000039
- Aircraft time: 26,603 hours, 17,523 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: 17060257001
- Condition: Corroded
- Location: Frame 90
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON GUSSET AT FRAME 90 Y +10.748.  R & R GUSSET.
